# SDR COM31118

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Part number: MS3470W2255BY
- Condition: Corroded
- Location: Rt Prop Gearbox
- Part time: 21,575 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT PROPELLER GEARBOX OIL TEMP IS HIGHER THAN NORMAL.  CLEANED CORROSION FROM WING TO FUSELAGE WIRING CONNECTOR 132VP.
